# SDR ABXA040351

- Difficulty date: October 15, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- Aircraft time: 71,551 hours, 26,051 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, CABIN PRESS WENT TO 2000 FT/MIN.  RATE OF CLIMB UP TO 9500 CABIN ALT WITH NO CONTROL EITHER MANUALLY OR AUTOMATICALLY.  RECOVERED AT FL 19000.  COULD NOT DUPLICATE.  CREW VERBAL, HEAVY RAINS LEAVING ILN.  SUSPECT ICE BUILD-UP.  INSPECTED OUTFLOW VALVE SUGAR SCOOP AND ASSOCIATED LINKAGE.  CLEANED AND RESEATED CANNON PLUG CONNECTOR AT VALVE ACTUATOR.  NO DISCREPANCY NOTED.  TESTED OUTFLOW VALVE, GOOD REF DC-8 AMM 21-31-04-5-0001.
